# SDR AALA201707319072

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 10,828 hours, 3,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT LENS TAPED 1R DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REPLACED EMERGENCY EXIT LIGHT ASSY AT 1R DOOR IAW AMM 33-51-00, OPS CHECK GOOD.
